# SDR IPXA2025020350546

- Difficulty date: January 12, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Component: Light
- Component part number: 10035911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY LIGHT L01382 COVER LENS CRACK. (REPLACE).  I.A.W WDM 33-51-72-2 REV.44 AND AIPC 33-51-00-20 REV.57 REPLACED COCKPIT EMERGENCY LIGHT ASSEMBLY (L01382).
